Ceva's and Menelaus' theorems for n-dimensional space

Małgorzata Buba-Brzozowa

Abstract

n/a
Author Małgorzata Buba-Brzozowa (FMIS / DFG)
Małgorzata Buba-Brzozowa,,
- Department of Foundations Geometry
Journal seriesJournal for Geometry and Graphics
Issue year2000
Vol4
No2
Pages115-118
LanguageEnglish
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?